# SDR 2002UALA01894

- Difficulty date: December 24, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 45,533 hours, 7,493 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EICAS "L ENG PRV" DISPLAYED.  ABORTED TAKEOFF AT APPROXIMATELY 60 KNOTS.    LT PRESSURE REGUALTOR CONTROLLER REPLACED.  NO FURTHER ACTION REQUIRED, NO FURTHER PROBLEM WITH LEFT ENGINE BLEED SYSTEM.
